MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; HALSTED MOSQUITO FORCEPS

STERIS CORPORATION V. MUELLER; HALSTED MOSQUITO FORCEPS
Model Number SU2702
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the distal end broke on their halsted mosquito forceps.The distal end was successfully retrieved during a follow up procedure, and no injuries were reported.
 
Additional Manufacturer Narrative
The device subject of the reported event was discarded by user facility personnel and is not available for evaluation.Without the returned device, a root cause could not be determined.As the device was discarded and a lot number was not provided, a review of the device history record could not be performed.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
V. MUELLER
Common Device Name
HALSTED MOSQUITO FORCEPS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key22036222
Report Number1527821-2025-00007
Device Sequence Number20868492
Product Code GEN
UDI-Device Identifier10885403064012
UDI-Public(01)10885403064012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU2702
Device Catalogue NumberSU2702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown